# SDR QXEA2017032200162

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 13,899 hours, 14,777 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bolt
- Part number: NAS620311D
- Condition: Failed
- Location: Galley Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT REPORTED DURING CRUISE THAT THE GALLEY SERVICE DOOR HANDLE HAD FLOPPED INBOARD. THE DOOR SYNOPTIC PAGE SHOWED THE DOOR TO BE CLOSED AND THERE WERE NO CHANGES IN THE PRESSURIZATION. INSPECTED IAW AMM 52-41-01-400-801, FIG 409, ITEMS 5, AND 8 AND FOUND A BOLT FASTENING HANDLE SPRING TO HANDLE SHAFT HAD FAILED.  INSTALLED SERVICEABLE HARDWARE IAW AMM 52-41-01-400-801 PAR. 1A-3A, 4C, AND 5B-5G.   PERFORMED A FUNCTIONAL CHECK OF AFT SERVICE DOOR IAW AMM 52-41-00-720-801, CHECKED GOOD.   SEARCHED INTERIOR OF DOOR VIA BORESCOPE AND RETRIEVED FAILED HARDWARE. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
